# SDR CA100823001

- Difficulty date: August 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B100
- Aircraft time: 10,616 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: V31
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O PILOT REPORT THAT THE GEAR WILL NOT COME IN.  HE FLEW THE ACFT GEAR DOWN AND RETURN TO MX BASE.  SWITCH V3-1 ROUND UNSERVICEABLE IN THE EMERGENCY HANDLE CIRCUIT.  SWITCH REPLACED AND RETURN TO SERVICE.
